# SDR AT0100052

- Difficulty date: January 20, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR PANEL RBL 45 BS 430 DELAMINATED.  REMOVED, FABRICATED, AND INSTALLED REPLACMENT IAW REO L-00363 AND SRM 53-20-1.
